MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL ADVISA SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL ADVISA SR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number A3SR01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Syncope (1610)
Date of Event 08/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the patient that they experienced syncope.The patient also reported that their heart rate was low, "down to the high 30's / 40's ".The implantable pulse generator (ipg) remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was further reported that the physician confirmed no ipg product performance issues were observed.

Brand Name
ADVISA SR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key8682188
Report Number9614453-2019-01859
Device Sequence Number2308532
Product Code NVZ
UDI-Device Identifier00763000059620
UDI-Public00763000059620
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/14/2019
Device Model NumberA3SR01
Device Catalogue NumberA3SR01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1038T LEAD
Outcome Attributed to Adverse Event Life Threatening;
Patient Age82 YR